# SDR DALA1148053115

- Difficulty date: August 14, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SILL AREA UNDER FWD GIRT BAR FITTINGS AROUND FASTENER HOLES CORRODED. SSI 531189 DAMAGE DIMENSIONS: L=2.500" W=2.000" MAX DEPTH=0.037".  NO LIMITS OR REPAIRS ARE ESTABLISHED ON SRM.  REMOVED DAMAGED DOOR SILL IAW A319 SRM 51-42-11.  INSTALLED NEW DOOR SILL P/N D53112191203 IAW A319 SRM 51-42-11.
